# SDR UHLA2014102100732

- Difficulty date: October 21, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 28,012 hours, 17,315 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATED OPEN ON EICAS IN FLIGHT.  COMPLIED WITH QRH, ALL OTHER DOOR INDICATIONS NORMAL.  TROUBLESHOT R1 DOOR INDICATION IAW FIM 52-72-00-810-802A. TRANSITORY CONDITION, ALL INDICATIONS NORMAL.
